Can medication for HTN and IHD cause needle pricking body pain?
Female patient age 60 is having HTN and IHD since more then 10 years medication includes Tenormin Norvasc Atorva cardnit Loprin Lowplat Patient complains of a feeling pinching of skin and as if some one is throwing needles on body. what you think which drug is responsible for it.??
Assigning a symptom to a particular medicine is quite tricky. some principles that are usually used are: is the medicine known to either cause the problem or to do the thing that will give the problem.
So, blood pressure medicines will lower blood pressure. Tingles or needles are typically a nerve problem and none of the medicines mentioned either is a nerve medicine nor hits nerves.
Also, the relationship to when the medicine is taken is often a clue to which medicine is responsible and side effects typically occur soon after starting or modifying a medicine. Cannot say in your particular situation.
Hope I have answered your query. Let me know if I can assist you further.